# SDR AALA200800337

- Difficulty date: February 13, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 26,224 hours, 10,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 14933
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT BATTERY PACK FOR AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK AT STATION 952 FOR EMERGENCY LIGHTS IN AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
